| Model Number |
H938175 |
| Medical Device Problem Code |
Device Contamination with Chemical or Other Material (2944)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that ninety three (93) vented micro-volume inlets had particulate inside the packaging.This was observed during inspection.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H4: the lot was manufactured in september 2025.H11: forty-two (42) unused devices were received for evaluation.Visual inspection of the returned samples showed particulate matter which was observed at the connector or tubing either inside the fluid path or outside the tubing.The issue was verified on the returned samples.The cause of the issue was due to supplier contamination related to manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.